# SDR 95ZZZX4080

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500R
- Make and model: Hwksly HS125600A
- Aircraft serial: 256068
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 65WE010305
- Condition: Bushing Cracked
- Location: Nr 1 Hyd
- Part time: 410 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC PUMPS REMOVED TO COMPLY WITH 150-HR INSPECTION UNDER SUPPLEMENT 'F'.  THESE PUMPS WERE POST-MODIFICATION 253202 WITH A PLASTIC BUSHING INSERT IN THE PUMP END.  REMOVED THE DRIVE SHAFTS TO INSPECT THE BUSHING INSERTS.  ON THE NR 1 HYDRUAULIC PUMP, DISCOVERED THE INSERT WAS CRACKED IN SEVERAL PLACES AND BEING HELD IN PLACE ONLY BY THE INTERNAL SPLINE OF THE PUMP.  NR 2 PUMP HAD THE INSERT BADLY WORN, BUT STILL IN ONE PIECE.  AN INSPECTION OF THE INTERNAL SPLINES OF NR 2 PUMP REVEALED THEY WERE WORN ALMOST TO THE POINT OF FAILURE.  NR 1 PUMP'S INTERNAL SPLINES WERE OK.  REPLACED NR 2 PUMP WITH A PRE-MOD 253202 AND INSTALLED NEW INSERT IN NR 1 PUMP.  HYD SYS SERVICED, GRD RAN, A/C RETURNED TO SERVICE.
